# SDR ASOA200801554

- Difficulty date: November 24, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 16,224 hours, 13,647 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTS SIDE WINDOW CRACKED IN FLIGHT.  EN ROUTE TO ATL A/C DIVERTED TO MEM DUE TO MTC, EMERGENCY DECLARED.
